# SDR CA070914006

- Difficulty date: July 9, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Aerosp ATR-72-201
- Engine: Pwa PW124B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 324485516
- Part serial: B30037V
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE ENGINE EXPERIENCED AN UNCOMMANDED POWER REDUCTION IN CLIMB FOLLOWING TAKE-OFF.  SUBSEQUENT INVESTIGATION IDENTIFIED A FAULTY HYDROMECHANICAL FUEL CONTROL UNIT. (TC NR 20070914006)
